# SDR ASOA2012121102631

- Difficulty date: November 14, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N929EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8007
- Aircraft time: 17,696 hours, 16,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL ATTACHED TO PRESSURE FLOOR AT FS 484 BETWEEN LBL 27 AND LBL 36 IS CRACKED AT INBD END.  REMOVED CRACKED ANGLE AT FS 484 LBL 27 IAW SRM 51-42-21 AND SRM 51-42-06.  INSTALLED SERVICEABLE FS 484 LBL 27 ANGLE IAW SRM 51-42-06 AND SRM 51-42-21.  SDR CLOSED.
